RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 80–89 (Mi mz2211)  

Unimprovable derivative estimates of a solution of the Dirichlet problem for a biharmonic equation in bounded domains

S. P. Levashkin

Moscow State Pedagogical University

Full text: PDF file (2029 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 601–607

Bibliographic databases:

UDC: 517
Received: 26.10.1992

Citation: S. P. Levashkin, “Unimprovable derivative estimates of a solution of the Dirichlet problem for a biharmonic equation in bounded domains”, Mat. Zametki, 55:6 (1994), 80–89; Math. Notes, 55:6 (1994), 601–607

Citation in format AMSBIB
\Bibitem{Lev94}
\by S.~P.~Levashkin
\paper Unimprovable derivative estimates of a solution of the Dirichlet problem for a biharmonic equation in bounded domains
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 80--89
\mathnet{http://mi.mathnet.ru/mz2211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296014}
\zmath{https://zbmath.org/?q=an:0832.31001}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 601--607
\crossref{https://doi.org/10.1007/BF02110355}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600023}


Linking options:
  • http://mi.mathnet.ru/eng/mz2211
  • http://mi.mathnet.ru/eng/mz/v55/i6/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:66
    References:37
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020